GAP

Main Branches

Downloads  Installation  Overview  Data Libraries  Packages  Documentation  Contacts  FAQ  GAP 3 

33 publications using GAP in the category "Linear and multilinear algebra; matrix theory"

[AJJ16] Abdollahi, A., Janbaz, S., and Jazaeri, M., Groups all of whose undirected Cayley graphs are determined by their spectra, J. Algebra Appl., 15 (9) (2016), 1650175, 15.

[AHK04] Araya, M., Harada, M., and Kharaghani, H., Some Hadamard matrices of order 32 and their binary codes, J. Combin. Des., 12 (2) (2004), 142–146.

[B16] Bors, A., Classification of finite group automorphisms with a large cycle, Comm. Algebra, 44 (11) (2016), 4823–4843.

[B01] Brooksbank, P. A., A constructive recognition algorithm for the matrix group $\Omega(d,q)$, in Groups and computation, III (Columbus, OH, 1999), de Gruyter, Berlin, Ohio State Univ. Math. Res. Inst. Publ., 8 (2001), 79–93.

[C09] Cao, W., Smith normal form of augmented degree matrix and its applications, Linear Algebra Appl., 431 (10) (2009), 1778–1784.

[C13] Cao, W., Degree matrices and estimates for exponential sums of polynomials over finite fields, J. Algebra Appl., 12 (7) (2013), 1350030, 9.

[CL97] Celler, F. and Leedham-Green, C. R., Calculating the order of an invertible matrix, in Groups and computation, II (New Brunswick, NJ, 1995), Amer. Math. Soc., Providence, RI, DIMACS Ser. Discrete Math. Theoret. Comput. Sci., 28 (1997), 55–60.

[DFO09] Detinko, A. S., Flannery, D. L., and O'Brien, E. A., Deciding finiteness of matrix groups in positive characteristic, J. Algebra, 322 (11) (2009), 4151–4160.

[D06] Draisma, J., Small maximal spaces of non-invertible matrices, Bull. London Math. Soc., 38 (5) (2006), 764–776.

[DSV01] Dumas, J., Saunders, B. D., and Villard, G., On efficient sparse integer matrix Smith normal form computations, J. Symbolic Comput., 32 (1-2) (2001), 71–99
(Computer algebra and mechanized reasoning (St. Andrews, 2000)).

[EP04] Egner, S. and Püschel, M., Symmetry-based matrix factorization, J. Symbolic Comput., 37 (2) (2004), 157–186.

[FM+95] Fleischmann, P., Michler, G. O., Roelse, P., Rosenboom, J., Staszewski, R., Wagner, C., and Weller, M., Linear algebra over small finite fields on parallel machines, Universität Essen, Fachbereich Mathematik, Essen, Vorlesungen aus dem Fachbereich Mathematik der Universität GH Essen [Lecture Notes in Mathematics at the University of Essen], 23 (1995), vi+113 pages.

[GP09] Glasby, S. P. and Praeger, C. E., Towards an efficient Meat-Axe algorithm using $f$-cyclic matrices: the density of uncyclic matrices in $M(n,q)$, J. Algebra, 322 (3) (2009), 766–790.

[G99] Greenhill, C., An algorithm for recognising the exterior square of a matrix, Linear and Multilinear Algebra, 46 (3) (1999), 213–244.

[HP04] Hood, J. and Perkinson, D., Some facets of the polytope of even permutation matrices, Linear Algebra Appl., 381 (2004), 237–244.

[JP+15] Jedlička, P. r., Pilitowska, A., Stanovský, D., and Zamojska-Dzienio, A., The structure of medial quandles, J. Algebra, 443 (2015), 300–334.

[KNV17] Kinyon, M. K., Nagy, G. P., and Vojtěchovský, P., Bol loops and Bruck loops of order $pq$, J. Algebra, 473 (2017), 481–512.

[K11] Korepanov, I. G., Relations in Grassmann algebra corresponding to three- and four-dimensional Pachner moves, SIGMA Symmetry Integrability Geom. Methods Appl., 7 (2011), Paper 117, 23.

[K05] Kramar, M., The structure of irreducible matrix groups with submultiplicative spectrum, Linear Multilinear Algebra, 53 (1) (2005), 13–25.

[LPZ13] Lavrauw, M., Pavan, A., and Zanella, C., On the rank of $3 \times 3 \times 3$-tensors, Linear Multilinear Algebra, 61 (5) (2013), 646–652.

[LS15] Lavrauw, M. and Sheekey, J., Canonical forms of $2 \times 3 \times 3$ tensors over the real field, algebraically closed fields, and finite fields, Linear Algebra Appl., 476 (2015), 133–147.

[L02] Lübeck, F., On the computation of elementary divisors of integer matrices, J. Symbolic Comput., 33 (1) (2002), 57–65.

[LO97] Leedham-Green, C. R. and O'Brien, E. A., Recognising tensor products of matrix groups, Internat. J. Algebra Comput., 7 (5) (1997), 541–559.

[M11] Mattarei, S., Engel conditions and symmetric tensors, Linear Multilinear Algebra, 59 (4) (2011), 441–449.

[M12] McLoughlin, I., A group ring construction of the [48,24,12] type II linear block code, Des. Codes Cryptogr., 63 (1) (2012), 29–41.

[N00] Nebe, G., Invariants of orthogonal $G$-modules from the character table, Experiment. Math., 9 (4) (2000), 623–629.

[NP08] Neunhöffer, M. and Praeger, C. E., Computing minimal polynomials of matrices, LMS J. Comput. Math., 11 (2008), 252–279.

[OV17] O'Brien, E. A. and Vojtěchovský, P., Code loops in dimension at most 8, J. Algebra, 473 (2017), 607–626.

[PS10] Pernet, C. and Stein, W., Fast computation of Hermite normal forms of random integer matrices, J. Number Theory, 130 (7) (2010), 1675–1683.

[S09] Sidki, S. N., Functionally recursive rings of matrices—two examples, J. Algebra, 322 (12) (2009), 4408–4429.

[SRS08] Skotiniotis, M., Roy, A., and Sanders, B. C., On the epistemic view of quantum states, J. Math. Phys., 49 (8) (2008), 082103, 13.

[SS17] Szántó, C. and Szöllősi, I., A short solution to the subpencil problem involving only column minimal indices, Linear Algebra Appl., 517 (2017), 99–119.

[DS15] van Dam, E. R. and Sotirov, R., Semidefinite programming and eigenvalue bounds for the graph partition problem, Math. Program., 151 (2, Ser. B) (2015), 379–404.